Discussions that mention potassium

High & Low Blood Pressure board


Wow Beth - months??? I had no idea or would have tried not to take it. I had never taken it before and was VERY hesitant because I had heard of the negative effects on HBP..... I was right to be concerned - as it has messed up all my progress in coming off the Toprol and using diet, etc. to control my B/P - I was doing GREAT and now I am worse than before.

Pounding slamming heart off and on - head pressure and headaches, pains in my legs and cramping, blurry vision, dizziness, just to name a FEW - hot flashes, sweating - it is INSANE.

I was even on a 'tapered dose' which is supposed to be easier on the body - guess not in my case.

I will monitor myself very closely - thanks Beth - and for the Potassium tip - had no idea it depleted the body of this - gosh. I have been drinking A LOT of water and eating a super health diet to try and get my body back on track - and getting lots of rest.

I hope its NEGATIVE effect on my B/P starts to go away soon.

Thanks again!

Vanessa
[QUOTE=Vanessa74;3512336]Wow Beth - months???...
I will monitor myself very closely - thanks Beth - and for the Potassium tip - had no idea it depleted the body of this - gosh. I have been drinking A LOT of water and eating a super health diet to try and get my body back on track - and getting lots of rest...

Hopefully, your experience won't be similar to mine, but I also need to warn you about possible respiratory problems...that was back when I had problems with reflex, and I would cough so hard at work that I would vomit into my lap...so do be careful.

The fact that you have been taking care of yourself is all to your benefit. Hopefully your body will get back on track right away.

Take care.

Bethsheba